I am required to take a urine test every three months to make to make sure that I am taking my pain medication as prescribed. I just got diagnosed with a UTI and the doctor prescribed phenazopyridine for me. I am scared that this medicine will make my urine test incorrect and it will look like I am not taking my meds enough or too much. Does anyone know if this can happen?
- Phenazopyridine Information for Consumers
- Phenazopyridine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenazopyridine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... All ok - tested positive for bacteria in urine. Given levaquin – still bacteria, followed with keflex, same. Now on uroqid2 along with 500 ...
1 answer • 11 Mar 2010
3 answers • 6 Feb 2012
Does anyone know why my pain doctor would give me a saliva drug test when I have always taken, along
... with everyone else, a urine drug test? I have had a lot of urinary tract infections lately, could this be the reason? I have also been on various ...
1 answer • 11 Jan 2013
Just couple of injections in the vein which lasted for three days and the symptoms haven't disappears. What drug should the patient take to ...
1 answer • 23 Nov 2014
i ave being getting concurrent urinary track infection,foe the past 2 yrs now,it is accompany by pains,n difficulties in pass out urine at time.what ...
3 answers • 1 Feb 2015